# SDR EIA2008052

- Difficulty date: September 5, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR LOWER FWD CORNER BS 1275 CRACKS IN SKIN FASTENER HOLES. REMOVED DAMAGE, NOT AREA, FABBED AND INSTALLED REPAIR IAW ECRA 479-53-225-2.
